# SDR ASOA20130609322T

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 254
- Aircraft time: 31,912 hours, 24,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS AT FOUR NUT PLATES ON CENTER OMEGA BEAM.  R & R CENTER STRAP.
